# SDR TWAA9900501

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54354
- Make and model: Boeing 727231
- Aircraft serial: 21986
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLOOR EMERGENCY EXIT LIGHTING AT ROWS 16 TO 18 WERE FLASHING.  REPLACED BATTERY PACK.  CHECK-C 5-21-98 MCI.
